MathSciNet Relay Station
MathSciNet bibliographic data
MR2859924 46G25 (46E10 47H60)
Gámez-Merino, José L.; Muñoz-Fernández, Gustavo A.; Pellegrino, Daniel; Seoane-Sepúlveda, Juan B. Bounded and unbounded polynomials and multilinear forms: characterizing continuity. Linear Algebra Appl. 436 (2012), no. 1, 237–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement